Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Heart beat high, shortness in breath, taking prilosc, zoloft - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :  
Doctor :   how can i help u ?
User :   My question is a little long. Please bear with me
Doctor :   ok

User :   Hi. Over the past two months anytime I turn over in bed to the other side, my heart starts beating quickly, and I feel like I've been running in a race. Only minus the hard breathing. This also happens when I do chores around the house; I get a shortness of breath and have to sit to rest. My blood work came back normal, as well as my EKG. I am scheduled to have a stress test. I am taking 40 mg of Prilosec, and 100 mg of Zoloft. What can it be? I am a 41 year old female.
Doctor :   it will take some time, while i read ur query

User :   Ok, Doc.
Doctor :   did u get your Hb (HEMOGLOBIN) , was it normal ?

User :   Yes
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor